| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6: unk.Claim #(b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vticm5_ 12.1 implantable collamer lens of diopter -11.5/2.0/110 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2024.The patient experienced low vault without rotation.The lens was implanted and removed intraoperatively on (b)(6) 2024.A replacement lens of a longer length was implanted.The problem was resolved.The cause of the event was reported as the device.Reportedly, "lens size of 12.1 implanted, as recommended by the reinstein formula.The intraoperative vault was low (200 um).An intraoperative exchange to 12.6 was performed, with vault returning to a reasonable height (511 um).".